# SDR DALA2025040102397

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 6,891 hours, 787 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3424 - ATB - DUE TO YELLOW HYDRAULIC SYSTEM FLUID LOSS. CORRECTIVE ACTION: REPLACED O-RING AT HYDRAULIC MANIFOLD. OPS AND LEAK CHECK GOOD. (4607222)
